# SDR DALA2025042403235

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK LEFT INBOARD @ LOCATION FR74 HAS CORROSION. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW A220 ASRP J51-21- 06 AND J53-42-49. REMOVED AND REPLACED AFT L/H INBD SEAT TRACK IAW A220 ASRP J51-40-11 AND J51-42-21. (LP# 0929800)
